# SDR FTW04LA214

- Difficulty date: August 16, 2004
- Submitted: October 13, 2004
- Operation: General aviation
- Aircraft: N9317J
- Make and model: Cessna 188CESSNA
- Aircraft serial: T18803794T
- Aircraft time: 4,144 hours
- Engine: Cont TSIO520T
- Propeller: Mcauly D3A34C402
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: S116052
- Condition: Defective
- Location: Emer Fuel Pump
- Part time: 4,144 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: S, R, Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST POWER ON LANDING. CRASHED SHORT OF FIELD. DETERMINED (HI-SIDE) OF EMERGENCY FUEL PUMP SWITCH STUCK IN THE HI POSITION.
